# SDR 4DPA2024111400001

- Difficulty date: November 14, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N914JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145595
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: 8719
- Condition: Failed
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED-LG AIR GND FAIL EICAS MESSAGE AFTER TAKEOFF.  USED DN LOCK REL TO RAISE GEAR.  MULTIPLE AURAL WARNINGS.  TRIPLE CHIME, FLAPS, LANDING GEAR, TRIM.  AURAL WARNINGS CONTINUED.  RAN QRH.  DETERMINED SAFEST OPTION TO RETURN TO DAL.  HAD NORMAL BRAKING AND STEERING.  IDLE STOP FAIL.   PRESSURIZATION THINKS STILL IN THE AIR.  GOT STICK SHAKER AT TAXI STOP.  MX TROUBLESHOT TO BAD NLG DOWNLOCK PROX SWITCH
